标题:Output feedback disturbance decoupling of boolean control networks: A logical matrix factorization approach
作者:DIng, Xueying ;Wang, Shuling ;Li, Haitao
作者机构:[DIng, Xueying ;Li, Haitao ] School of Mathematics and Statistics, Shandong Normal University, Jinan; 250014, China;[Wang, Shuling ] School of Mathema 更多
会议名称:13th IEEE Conference on Automation Science and Engineering, CASE 2017
会议日期:August 20, 2017 - August 23, 2017
来源:IEEE International Conference on Automation Science and Engineering
出版年:2018
卷:2017-August
页码:181-186
DOI:10.1109/COASE.2017.8256100
摘要:This paper investigates the output feedback control design for the disturbance decoupling of Boolean control networks (BCNs), and proposes a logical matrix factorization approach. First, some useful results on logical matrix factorization are recalled. Second, using the logical matrix factorization, a constructive procedure is established to design all the output feedback disturbance decoupling controllers for a given output-friendly subspace of the system. The study of an illustrative example shows that the new results obtained in this paper are effective in designing output feedback disturbance decoupling controllers for BCNs.
© 2017 IEEE.
收录类别:EI
资源类型:会议论文
TOP